Translator Disclaimer
2010 Involutions on $S^6$ with $3$–dimensional fixed point set
Martin Olbermann
Algebr. Geom. Topol. 10(4): 1905-1932 (2010). DOI: 10.2140/agt.2010.10.1905

Abstract

In this article, we classify all involutions on S6 with 3–dimensional fixed point set. In particular, we discuss the relation between the classification of involutions with fixed point set a knotted 3–sphere and the classification of free involutions on homotopy P3’s.

Citation

Download Citation

Martin Olbermann. "Involutions on $S^6$ with $3$–dimensional fixed point set." Algebr. Geom. Topol. 10 (4) 1905 - 1932, 2010. https://doi.org/10.2140/agt.2010.10.1905

Information

Received: 5 May 2010; Revised: 22 July 2010; Accepted: 13 August 2010; Published: 2010
First available in Project Euclid: 19 December 2017

zbMATH: 1214.57028
MathSciNet: MR2728480
Digital Object Identifier: 10.2140/agt.2010.10.1905

Subjects:
Primary: 57S17
Secondary: 55M35, 57R65

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.10 • No. 4 • 2010
MSP
Back to Top